7 doctors weighed in:
Could aspirin cause bradycardia?
7 doctors weighed in

Dr. Michio Abe
Internal Medicine
4 doctors agree
In brief: No
Aspirin does not cause bradycardia.

In brief: No
Aspirin does not cause bradycardia.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. William Scott
Pediatrics - Cardiology
1 doctor agrees
In brief: No
Aspirin usually does not cause any rhythm disturbance, but rarely has been associated with abnormal rapid rhythms.
In severe overdose, bradycardia may be a late finding from other toxic effects.

In brief: No
Aspirin usually does not cause any rhythm disturbance, but rarely has been associated with abnormal rapid rhythms.
In severe overdose, bradycardia may be a late finding from other toxic effects.
Dr. William Scott
Dr. William Scott
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors